# SDR UPS97222447

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON INTERCOSTAL BS 623 RBL 26 WL 152 LOWER AFT CORNER OF FWD CARGO DOOR CUTOUT.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 51-10-1.  REPLACED INTERCOSTAL WITH NEW PART PER SRM 51-10-2, 51-20-4 MM 51-20-151.
